A 45-year-old member asked:
Disclaimer

Can crest mouth wash cause mouth pain?

1 doctor answer
Dr. Michael Montgomery
40 years experience in Dentistry
Sometimes: The chemicals and artificial flavorings can cause sensitivity in some individuals. Each of us has a unique makeup that can cause us to be sensitivity to ingredients in medications or foods that most others don't have.
Answered on Feb 24, 2017
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 41-year-old male asked:
Dr. Robert Kneece
Specializes in Internal Medicine and Pediatrics
Rare: Everyone is different but that is very rare to happen with either drug so I would look for other reasons than these medications.Less than 1/2 of 1% ha ... Read More
A 48-year-old male asked:
Dr. Vahe Yetimyan
50 years experience in General Practice
Perhaps?: No drug-drug intereactions between lamisil and crestor and also between lamisil and lipitor. My guess would be to prevent liver damage by using lipit ... Read More
1
1 thank
A 55-year-old member asked:
Dr. Ravinder Rustagi
45 years experience in Internal Medicine
In some cases: Crestor (rosuvastatin) can cause skin rash , pruritus , urticaria and angioedema.
9
9 thanks
A 49-year-old member asked:
Dr. Sidney Vinson
26 years experience in Gastroenterology
No: There are no drugs which can cause diverticulitis. Diverticulitis occurs when a diverticulum or pouch in the colon gets a small hole in it causing sm ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month